Alert archive / New York / Special Weather Statements in 2019

Special Weather Statement, NWS Albany, NY

August 3, 2019Albany County, New York

NWS Albany, NY issued this special weather statement at Aug 3, 2019, 1:21 PM EDT for Albany County, New York. It was in force for 24 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2019, 1:21 PM EDT (17:21 UTC)
Expired
Aug 3, 2019, 1:45 PM EDT
In force
24 min
Issued by
NWS Albany, NY

County Albany County, NY

The radar

The Albany radar (KENX), 10 km from the middle of the area, began a volume at 17:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 1:42 PM EDTTSTM WND DMG1 N Selkirk, NYMULTIPLE TREES DOWN.
Aug 3, 1:48 PM EDTTSTM WND DMG1 Nnw Selkirk, NYPOLES AND WIRES DOWN.
Aug 3, 1:50 PM EDTTSTM WND DMG1 N Selkirk, NYDOWNED POLES AND WIRES NEAR COTTAGE ROAD AND ROUTE 9W

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 5.4 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2019-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 122 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2019-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
122 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
1170 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

760 
WWUS81 KALY 031721
SPSALY

Special Weather Statement
National Weather Service Albany NY
121 PM EDT Sat Aug 3 2019

NYZ051-052-031745-
Eastern Albany-Western Albany-
121 PM EDT Sat Aug 3 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ALBANY COUNTY...

At 121 PM EDT, a strong thunderstorm was located near Westerlo, or 8
miles west of Delmar, moving east at 20 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Ravena, Feura Bush, Selkirk, Clarksville, South Bethlehem, South
Albany, Selkirk Yards, Spawn Hollow, Callanans Corners, Beckers
Corners, Keefers Corners, Reidsville, Bethlehem Heights, Meyers
Corners, Bramans Corners, Cedar Hill, New Salem, Mallorys Corners and
Wolf Hill.

This includes Interstate 87 between exits 21A and 22.
 
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4265 7404 4256 7375 4246 7383 4255 7407
TIME...MOT...LOC 1721Z 287DEG 16KT 4258 7399 

$$

CS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Aug 3, 10:42 AM EDT, 2 hours 39 minutes earlier.

Area forecast discussion, Aug 3, 10:42 AM EDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
1042 AM EDT Sat Aug 3 2019

.SYNOPSIS...
Expect a mix of sun and clouds today with scattered showers and
thunderstorms possible, especially in the afternoon and
evening. Fair weather with less humidity is forecast for Sunday
and Monday. Humidity will increase again Tuesday with showers
and thunderstorms possible by mid week. Temperatures will remain
near normal into early next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 10:40 AM EDT, there is an area of light showers that
extend from southern Washington, south to Rensselaer, and then
east to southern Vermont and northern Berkshire Counties. These
showers are moving east around 20 MPH. That area is mostly
cloudy. Elsewhere, skies are partly to mostly sunny with cumulus
beginning to bubble up. Winds are light, generally from the
southwest. Removed POPs from this morning for most areas except
where ongoing showers mentioned earlier. Outside of the southern
Adirondacks, dewpoints have risen into the 60s. Latest hi-res
guidance has showers/TStorms beginning around 18Z. Also adjusted
POPs to account for that.

Previous...
Midlevel trough continues to be overhead for much
of the day today. Low-level southwesterly flow continues to
advect in a moist airmass with PWAT values increasing to around
1-1.50 inches for much of the area, and surface dewpoints rise
into the mid to upper 60s. Expect showers and thunderstorms to
continue to bubble up, increasing in coverage from the morning
into the early afternoon as the surface heats up and around
1-1.5 J/g SBCAPE is generated. It appears that there could be
one or more low-level boundaries which could focus some of the
convection. One of these boundaries will separate moister air
from drier air and effectively keep areas to the north and west
mainly dry through the day, especially from the western Mohawk
Valley to the southern Adirondacks. South and east of there,
expect mainly scattered coverage, although possibly more
numerous in the mid to late afternoon over parts of the eastern
Catskills and Mid-Hudson Valley. With deep layer shear only
around 20-25 kt, do not expect much organization to the
convection, so severe weather threat appears low. We could see a
few locally heavy rainfall amounts as the storms should be
rather slow moving as will the boundary(ies) along which the
convection will be focused, but any heavier amounts look to be
isolated and many areas will see little to no precipitation.
Highs today will be near normal.

Tonight, a cold front approaches from the northwest, but loses
its upper level support as a shortwave tracks eastward north of
the international border. This will likely result in a band of
showers and thunderstorms weakening as it approaches the
southern Adirondacks this evening. The daytime convection over
the remainder of the area will dissipate as well with the loss
of diurnal instability. Drier air will begin to filter in from
north to south behind the front. Lows are expected to be near to
slightly above normal.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
The aforementioned cold front will continue its southward
progression through the forecast area on Sunday. Despite the
lack of midlevel forcing, there could be enough moisture and
instability along the front to generate a few isolated showers
over parts of the eastern Catskills and Mid Hudson Valley from
the late morning into the early afternoon before the drier air
takes hold. Overall though, it will be a very tranquil day with
low humidity and lots of sunshine along with temperatures near
normal. Good subsidence Sunday night as high pressure moves in.
Ideal radiational cooling conditions expected with lows below
normal in the 50s (40s in some of the higher elevations).

Monday, the midlevel flow becomes more zonal, but high pressure
will remain in control. This will ensure another tranquil day
with plenty of sunshine and highs near normal. Moisture begins
to return northward Monday night as a weak trough passes to our
south. An isolated shower cannot be ruled out late south of the
Capital District. Lows will be a bit milder than Sunday night,
near normal.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
Unsettled weather is expected for the period as a trough establishes
itself across much of the eastern United States as short waves
rotate about a large upper level low over Hudson's Bay Canada.

A series of cold fronts are expected to cross the region in
association with individual short waves bringing rounds of showers
and thunderstorms to the area. The best chances for storms will
be ahead of the fronts and/or with any pre-frontal boundaries.
There will be breaks in the expected storms but timing that this
far out is very difficult so have chances pops in the forecast
through the period.

Expecting seasonable temperatures each day with highs mainly in
mid 70s to mid 80s. However, the nights are expected to be
muggy with lows mainly in the mid 50s to mid 60s.

&&

.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
Mainly VFR conditions are expected today. Isolated to scattered
storms are expected to continue across the area today as a cold
front approaches from the north and a short wave passes just to
our north across Quebec. The better chances are expected at
KPOU and KPSF where there will be better instability. Have
addressed the threat for storms with VCSH and TEMPO groups.
MVFR conditions are expected with the storms with brief IFR
possible. With the loss of heating the storms will weaken and
dissipate. The cold front is expected to cross the region
tonight but its expected to come through dry.

Light south-southwest flow ahead of the cold front shifting to
the west with its passage then diminishing this evening.

Outlook...
Sunday: No Operational Impact. NO SIG WX.
Sunday Night: No Operational Impact. NO SIG WX.
Monday: No Operational Impact. NO SIG WX.
Monday Night: No Operational Impact. NO SIG WX.
Tuesday: Moderate Operational Impact. Chance of SHRA...TSRA.
Tuesday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Wednesday: Moderate Operational Impact. Chance of SHRA...TSRA.

&&

.FIRE WEATHER...
Expect a mix of sun and clouds today with scattered showers and
thunderstorms possible for much of the area. It will become
less humid with fair weather for Sunday and Monday. Humidity
will increase again Tuesday onward with showers and thunderstorms
becoming possible again. Temperatures will remain near normal
values into early next week.

Minimum RH values today will be in the 50 to 60 percent range,
except over the southern Adirondacks where it will be 35 to 50
percent. Minimum RH will be closer to the 40 to 50 percent range
Sunday and Monday. Winds will be light to moderate today and
Sunday.

&&

.HYDROLOGY...
Scattered showers and thunderstorms are expected today mainly
outside of the western Mohawk Valley and southern Adirondacks.
The storms may be slow moving along weak boundaries, so some
locally heavier rainfall totals approaching an inch cannot be
ruled out, but most areas will see half an inch or less. Dry
weather returns for Sunday and Monday before turning unsettled
again for Tuesday onward.

Please visit our Advanced Hydrologic Prediction Service /AHPS/
web page for specific area rivers and lakes observations and
forecasts.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...SND
NEAR TERM...SND/Thompson
SHORT TERM...Thompson
LONG TERM...IAA
AVIATION...IAA
FIRE WEATHER...Thompson
HYDROLOGY...Thompson
Hazardous weather outlook, Aug 3, 5:37 AM EDT, 7 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
537 AM EDT Sat Aug 3 2019

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-041100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
537 AM EDT Sat Aug 3 2019

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, east central New York, eastern New York and
southern Vermont.

.DAY ONE...Today and tonight.

Scattered thunderstorms are expected today for most locations except
the southern Adirondacks.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms are possible Tuesday, Wednesday and Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 3, 12:53 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Albany NY
1253 PM EDT Sat Aug 3 2019

NYZ052-053-031730-
Eastern Albany-Western Rensselaer-
1253 PM EDT Sat Aug 3 2019

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ALBANY AND WEST
CENTRAL RENSSELAER COUNTIES...

At 1253 PM EDT, a strong thunderstorm was located over Delmar, moving
east at 15 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Albany, East Greenbush, Rensselaer, Delmar, Menands, Voorheesville,
Castleton-On-Hudson, Feura Bush, New Scotland, Bleecker Stadium,
Slingerlands, Normansville, West Albany, Karlsfeld, East Greenbush
Station, Meyers Corners, Cedar Hill, Houcks Corners, Hampton Manor
and Mallorys Corners.

This includes the following highways...
 Interstate 90 between exits 8 and 5.
 Interstate 87 near exit 23.
 Interstate 787 between exits 1 and 5.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4260 7397 4269 7394 4268 7369 4253 7373
TIME...MOT...LOC 1653Z 282DEG 14KT 4264 7386

CS
Special weather statement, Aug 3, 12:57 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Albany NY
1257 PM EDT Sat Aug 3 2019

CTZ001-MAZ025-031730-
Northern Litchfield-Southern Berkshire-
1257 PM EDT Sat Aug 3 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LITCHFIELD AND
SOUTHEASTERN BERKSHIRE COUNTIES...

At 1256 PM EDT, a strong thunderstorm was located over Sandisfield,
or 11 miles east of Great Barrington, moving east at 25 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Otis, Sandisfield, New Marlborough, Monterey, South Sandisfield, Otis
Wood Lanes, Konkapot, New Boston, Algerie Four Corners, North Otis,
Montville, Free Quarter, Roosterville, Hephzibah Heights,
McClaveville, Southfield, West New Boston, East Otis, Cold Spring and
West Otis.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4195 7290 4194 7290 4208 7327 4225 7319
      4222 7301 4215 7303 4215 7307 4212 7306
      4211 7307 4209 7307 4204 7306 4204 7301
      4200 7302 4198 7298 4197 7289
TIME...MOT...LOC 1656Z 289DEG 22KT 4215 7314

KSL
Special weather statement, Aug 3, 1:05 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Albany NY
105 PM EDT Sat Aug 3 2019

NYZ064>066-031745-
Eastern Dutchess-Western Dutchess-Eastern Ulster-
105 PM EDT Sat Aug 3 2019

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ULSTER AND
NORTHWESTERN DUTCHESS COUNTIES...

At 105 PM EDT, a strong thunderstorm was located over Lake Katrine,
or over Kingston, moving east at 20 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Kingston, Rhinebeck, Hurley, Red Hook, Lake Katrine, Port Ewen,
Stanfordville, Staatsburg, Milan, Ellerslie, Rolling Meadows,
Dutchess County Fairgrounds, Sawkill, Rhinecliff, Dewitt Mills,
Hillside, Attlebury, Shunpike, Ulster Landing and Bangall.

This includes Interstate 87 near exit 19.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4189 7406 4201 7404 4197 7366 4181 7368
TIME...MOT...LOC 1705Z 279DEG 18KT 4196 7396

KSL
Special weather statement, Aug 3, 1:11 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Albany NY
111 PM EDT Sat Aug 3 2019

NYZ047-051-031745-
Schoharie-Western Albany-
111 PM EDT Sat Aug 3 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ALBANY AND EAST
CENTRAL SCHOHARIE COUNTIES...

At 111 PM EDT, a strong thunderstorm was located over Berne, or 16
miles southwest of Rotterdam, moving southeast at 20 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Berne, South Berne, East Berne, Zucks Corners, Snyders Corners,
Bramans Corners, Bensons Corners, Helderberg, West Berne and
Gallupville.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4268 7425 4261 7403 4254 7403 4250 7406
      4260 7429
TIME...MOT...LOC 1711Z 294DEG 18KT 4261 7418

CS
Special weather statement, Aug 3, 1:18 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Albany NY
118 PM EDT Sat Aug 3 2019

NYZ053-054-031800-
Western Rensselaer-Eastern Rensselaer-
118 PM EDT Sat Aug 3 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN RENSSELAER
COUNTY...

At 117 PM EDT, a strong thunderstorm was located over Wynantskill, or
near Rensselaer, moving east at 20 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Troy, Rensselaer, Wyantskill, Averill Park, West Sand Lake,
Wynantskill, North Greenbush, Sand Lake, Poestenkill, East Nassau,
South Troy, Totem Lodge, East Poestenkill, Albia, West Stephentown,
Eastmor, Taborton, Barberville, Glass Lake and Denault Corners.

This includes Interstate 90 between exits 8 and 7.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4255 7349 4266 7373 4270 7370 4272 7370
      4267 7339
TIME...MOT...LOC 1717Z 287DEG 16KT 4267 7366

CS
Special weather statement, Aug 3, 1:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
121 PM EDT Sat Aug 3 2019

NYZ051-052-031745-
Eastern Albany-Western Albany-
121 PM EDT Sat Aug 3 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ALBANY COUNTY...

At 121 PM EDT, a strong thunderstorm was located near Westerlo, or 8
miles west of Delmar, moving east at 20 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Ravena, Feura Bush, Selkirk, Clarksville, South Bethlehem, South
Albany, Selkirk Yards, Spawn Hollow, Callanans Corners, Beckers
Corners, Keefers Corners, Reidsville, Bethlehem Heights, Meyers
Corners, Bramans Corners, Cedar Hill, New Salem, Mallorys Corners and
Wolf Hill.

This includes Interstate 87 between exits 21A and 22.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4265 7404 4256 7375 4246 7383 4255 7407
TIME...MOT...LOC 1721Z 287DEG 16KT 4258 7399

CS

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 3:26 AM EDTSpecial Weather StatementALYMontgomery49 min
Aug 3, 4:07 AM EDTAreal Flood AdvisoryALYHerkimer3 hr
Aug 3, 4:14 AM EDTSpecial Weather StatementALYFulton, Montgomery46 min
Aug 3, 4:52 AM EDTSevere Thunderstorm WarningALYFulton, Montgomery, Schenectady38 min
Aug 3, 11:45 AM EDTSpecial Weather StatementALYColumbia45 min
Aug 3, 12:22 PM EDTSpecial Weather StatementALYAlbany38 min
Aug 3, 12:29 PM EDTAreal Flood AdvisoryALYColumbia, Dutchess, Ulster3 hr
Aug 3, 12:32 PM EDTSevere Thunderstorm WarningALYAlbany, Columbia, Rensselaer58 min
Aug 3, 12:33 PM EDTSevere Thunderstorm WarningALYColumbia, Dutchess57 min
Aug 3, 12:38 PM EDTSevere Thunderstorm WarningALYColumbia, Dutchess, Ulster67 min
Aug 3, 12:46 PM EDTSpecial Weather StatementALYAlbany29 min
Aug 3, 12:48 PM EDTSpecial Weather StatementALYSchoharie27 min
Aug 3, 12:52 PM EDTFlash Flood WarningALYColumbia, Dutchess, Ulster3 hr
Aug 3, 12:53 PM EDTSpecial Weather StatementALYAlbany37 min
Aug 3, 12:57 PM EDTSevere Thunderstorm WarningALYAlbany, Rensselaer63 min
Aug 3, 1:05 PM EDTSpecial Weather StatementALYDutchess40 min
Aug 3, 1:11 PM EDTSpecial Weather StatementALYAlbany34 min
Aug 3, 1:12 PM EDTAreal Flood AdvisoryALYDutchess, Ulster3 hr
Aug 3, 1:14 PM EDTAreal Flood AdvisoryALYAlbany, Rensselaer3 hr
Aug 3, 1:18 PM EDTSpecial Weather StatementALYRensselaer42 min
Aug 3, 1:23 PM EDTSpecial Weather StatementALYColumbia37 min
Aug 3, 1:32 PM EDTSevere Thunderstorm WarningALYAlbany, Rensselaer58 min
Aug 3, 1:49 PM EDTSpecial Weather StatementALYDutchess41 min
Aug 3, 1:51 PM EDTSevere Thunderstorm WarningALYDutchess39 min
Aug 3, 1:52 PM EDTSpecial Weather StatementALYRensselaer23 min
Aug 3, 1:55 PM EDTSevere Thunderstorm WarningALYAlbany, Columbia, Greene, Rensselaer65 min
Aug 3, 2:22 PM EDTSevere Thunderstorm WarningALYDutchess, Ulster38 min
Aug 3, 2:55 PM EDTSpecial Weather StatementALYSchoharie65 min
Aug 3, 3:00 PM EDTSevere Thunderstorm WarningALYAlbany, Columbia, Greene27 min
Aug 3, 3:08 PM EDTSpecial Weather StatementALYDutchess52 min
Aug 3, 3:17 PM EDTSevere Thunderstorm WarningALYAlbany, Greene, Schoharie58 min
Aug 3, 4:01 PM EDTSpecial Weather StatementALYDutchess44 min
Aug 3, 4:17 PM EDTSpecial Weather StatementALYDutchess28 min
Aug 3, 4:17 PM EDTSevere Thunderstorm WarningALYColumbia, Greene58 min
Aug 3, 4:34 PM EDTSevere Thunderstorm WarningALYColumbia, Greene, Ulster56 min
Aug 3, 4:41 PM EDTSpecial Weather StatementALYDutchess49 min
Aug 3, 4:51 PM EDTSevere Thunderstorm WarningALYDutchess54 min
Aug 3, 5:13 PM EDTSpecial Weather StatementALYSchoharie32 min
Aug 3, 6:04 PM EDTSpecial Weather StatementALYDutchess26 min
Aug 3, 6:23 PM EDTAreal Flood AdvisoryALYDutchess, Ulster3 hr
Aug 3, 1:25 PM EDTSevere Thunderstorm WarningALYBerkshire35 min
Aug 3, 1:33 PM EDTAreal Flood AdvisoryALYBerkshire41 min
Aug 3, 3:56 PM EDTAreal Flood AdvisoryALYBerkshire3 hr
Aug 3, 12:57 PM EDTSpecial Weather StatementALY33 min
Aug 3, 5:28 PM EDTSpecial Weather StatementALY47 min
Aug 3, 5:32 PM EDTSevere Thunderstorm WarningALYNorthwest Hills Planning Region58 min
Aug 3, 5:48 PM EDTSevere Thunderstorm WarningALYNorthwest Hills Planning Region57 min
Aug 3, 6:18 PM EDTAreal Flood AdvisoryALYNorthwest Hills Planning Region3 hr

Nearby

Special Weather Statements in New York, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.